# SDR SWAA2021122748241

- Difficulty date: November 28, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP UPPER SURFACE ON IB EDGE AT LT WING ; 2021-544881 / [01] TOOL USED: CALIPER P/N:500-197-30 S/N:A18229508 DUE DATE: 22-SEP-22.; [02] TOOL USED: AUDIBLE BOND TESTER; PN: S-3; SN: 064; DUE DATE: 12-JUL-22; [03] TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18196119 DUE DATE: 27-JAN-22; [04] TOOL USED HOT BONDER P/N HSC9200B S/N 16122983 DUE DATE 16/DEC/21. POSITECTOR P/N DF-631235 S/N AE-406428 DUE DATE 06/JUL/22.; [05] TOOL USED: HOTBONDER P/N: HCS92000B S/N: 15092096 DUE DATE: 14-DEC-21.; [06] ENTRY ERROR TOOL USED 5: TOOL USED ON THE CORRECTIVE ACTIONS IS: HOTBONDER P/N: HCS9000B S/N: 15092096 DUE DATE: 14-DEC-21.; [07] REPAIRED O/B AFT FLAP I/B EDGE OF UPPER SURFACE LT WING AS PER B737-700 SRM 57-53-01-2R-16 REPAIR 16; [08] TASK COMPLETED. RII COMPLETED.
